# SDR 98ZZZX2249

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Damaged
- Location: Nr 11-15 Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PARKED ON GATE, NR 9, NR 11, AND NR 15, MAIN WHEELS COLLAPSED DUE TO BRAKE OVERHEAT.  ON WHEEL CHANGE, NR 11 AND NR 15 BRAKE UNITS WERE FOUND DAMAGED AND WERE REPLACED.
